Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Chronic headache with nausea and watery eyes, hair loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me XXXXXXXX XXX?
User :   hi doctor ..i am working as a XXX .. from one month onwords i am getting headache ,and i am loosing my hairs alot. please give me suggestion
Doctor :   Ok
Doctor :   First about the headache, since when are you having it?
User :   4 years onwords..
Doctor :   Is it on one side or all over?
User :   all over..
Doctor :   Is there blurring of vision, nausea or watering from the eyes along with the headache?
User :   yaa...exactly..
Doctor :   At what time of the day is it more?
User :   it start at aftrnoon onwords..but at evening its very high....
Doctor :   Did you previously take any medicines for this?
User :   yaa ..last 4 years onwords i am using tablets..
Doctor :   Ok. Was that diagnosed as migraine?
User :   i dnt know.

Doctor :   What medicines are you taking?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor